# SDR DL72E992275

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163362
- Condition: Worn
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE UPPER SKIN WAS FOUND WORN AT THE OUTBOARD END LEADING EDGE.  THE SKIN WAS REPAIRED PER CMM 57052-0, FIG 803, BY CUTTING  OUT THE DAMAGE AND INSTALLING A DOUBLER AND FILLER.
